# SDR MYWA201204130044

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,171 hours, 24,780 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Cable
- Condition: Out Of Rig
- Location: Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SLOW TO START & EGT FLASHING CHECK VSV FEEDBACK CABLE STATIC RIG CHECK.  ON INITIAL CHECK, FOUND THAT THE NOTCH ON VARIABLE RIG PLATE WAS NOT ALIGNED.  ADJUSTED STATICLY VSV FEED BACK CABLE  AS PER AMM 75-31-02 PART I & J.  ENGINE STARTED FROM FUEL ON TO IDLE IN 35 SEC AS PER AMM 71-00-00 SYSTEM OK FOR SERVICE.
